# SDR ASAA2019102961141

- Difficulty date: October 16, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A832310
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SURROUND FWD REVEAL LOWER ATTACH ANGLE IS CORRODED IN FASTENER HOLE. GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO PIT DOOR SURROUND FWD REVEAL LOWER ATTACH ANGLE FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1 FIG 103 DETAIL D, REMOVED AND REPLACED ANGLE IAW B737-900ER 51-40-02-0G-0 W 2" O .068 R .049 L 1" D .019.
